Urmăriți
Valeriu Anisiu
Valeriu Anisiu
Adresă de e-mail confirmată pe math.ubbcluj.ro - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Total palindrome complexity of finite words
MC Anisiu, V Anisiu, Z Kása
Discrete Mathematics 310 (1), 109-114, 2010
262010
On a simple sufficient condition for starlikeness
V Anisiu, PT Mocanu
Mathematica (Cluj) 31 (54), 97-101, 1989
171989
Porosity and continuous, nowhere differentiable functions
V Anisiu
Annales de la Faculté des Sciences de Toulouse 2 (1), 5-14, 1993
161993
On the closedness of sets with the fixed point property for contractions
MC Anisiu, V Anisiu
Revue d'analyse numérique et de théorie de l'approximation, 13-17, 1997
61997
Two-dimensional total palindrome complexity
MC Anisiu, V Anisiu
Ann. T. Popoviciu Sem. Funct. Eq. Approx. Conv. 6, 7-16, 2008
42008
Properties of palindromes in finite words
MC Anisiu, V Anisiu, Z Kása
Pure Math. Appl. (PU. MA) 17, 183-195, 2006
4*2006
On the characterization of partial metrics and quasimetrics
MC Anisiu, V Anisiu
Fixed Point Theory 17 (1), 2016
32016
Refinement of some inequalities for means
MC Anisiu, V Anisiu
Revue d'Analyse Numerique et de Theorie de l'Approximation 35 (1), 5-10, 2006
32006
A sharp criterion for starlikeness
V Anisiu, PT Mocanu, I Serb
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS 27 (11), 1111-1117, 1996
31996
The first Seiffert mean is strictly -super-stabilizable
MC Anisiu, V Anisiu
Journal of Inequalities and Applications 2014, 1-7, 2014
22014
Logarithmic mean and weighted sum of geometric and anti-harmonic means
MC Anisiu, V Anisiu
Revue d'Analyse Numérique et de Théorie de l'Approximation 41 (2), 95-98, 2012
22012
Sequences of linear operators related to Cesàro-convergent sequences
MC Anisiu, V Anisiu
Revue d'analyse numérique et de théorie de l'approximation 31 (2), 135-141, 2002
22002
Bilateral inequalities for means
MC Anisiu, V Anisiu
Revue d'Analyse Numérique et de Théorie de l'Approximation 42 (2), 94-102, 2013
12013
Sufficient Conditions for Starlikeness and Strong-starlikeness of a Given Order
V Anisiu, PT Mocanu, I Șerb
Complex Variables 48 (2), 131-141, 2003
12003
A sharp Sufficient Condition for a Subclass of Starlike Functions
V Anisiu, PT Mocanu, I Serb
LIBERTAS MATHEMATICA 16, 55-60, 1996
11996
A method of generating Kantorovich-type operators
V Anisiu
Mathematica-Revue d'analyse numérique et de théorie de l'approximation. L …, 1984
11984
Advanced Courses of Mathematical Analysis V Proceedings of the Fifth International School
V Anisiu
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 61 (4), 532-532, 2016
2016
Lineability. The search for linearity in mathematics
V Anisiu
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 61 (1), 120-121, 2016
2016
Measure theory and fine properties of functions
V Anisiu
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 60 (3), 488-489, 2015
2015
Set Theoretical Aspects of Real Analysis
V Anisiu
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 60 (2), 351-352, 2015
2015
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20